# SDR UPS08851917

- Difficulty date: March 20, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BROKEN FITTING IN FWD ACC COMPT STA 640 L35R-L36.  FABRICATED AND REPLACED FITTING AT STA 640 AND L35R-L36 IAW DWG 3750 834, SRM 51-1-8, SRM 51-01-20D AND 51-3-0.
